# SDR VNAA20241213011

- Difficulty date: November 4, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670170472
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DESCRIPTION: CRACKED WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING.                                                     
                                                                                                                                                                                                                         
CORRECTIVE ACTION: 
CORRECTIVE ACTION:   WING RIB AT FLS 168.07 AT WING TRAILING EDGE STRUCTURE OF RH WING WAS REPAIRED PER REO 690-57-51-393 REV. - -
